# SDR MWEA020219

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99124533
- Condition: Misdrilled
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB WEB AND FRAME AT 427 HAS A DOUBLE DRILLED HOLE BETWEEN LONGERON 29 RIGHT AND LONGERON 28 RIGHT.  --  FABRICATED AND INSTALLED REPAIR STRAP AND WEB REPAIR DOUBLER.
